mental-health-icon
Hypertension
I am African studying in the Dominican Republic with high blood pressure 180/100 mmhg, my doctor has put me about 6 different Medications since 2012, I weigh 261lbs and I am 5'6" I have been have horible reactions to the medications like sleeping, low sex drive overeating, leading me to weight gain. the medications were as follows: Lorasrtan, carvedilol, Bisoprol 100/25. Meprolol-H The last one I had adverse side effects and he finally put me on Valsartan I would like and opinion before I begin this prescription. I has been on stress lately as I am completing my internship in Medecine, It has been a tough year with sometimes very little sleep.
20 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Consult Psychologist for identification of stress, and have the psychotherapy sessions with hi.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.